Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Aussie123

Member
  • Content Count

    10
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Aussie123

  • Rank
    New Member
  1. If you blush or flush easily, have acne and are considering taking high dose accutane DO NOT do it. Accutane can thin your skin by as much as 30 percent, if you have a flushing or blushing problem there is a good chance you will end up with a constantly red face. I would go one step further and find out if any of your family members (including uncles aunts etc) have Rosacea. Please do not take this warning light, if you think I am only scare mongering visite http://www.esfbchannel.com/cgi-bin
  2. Sorry not sure why they didn't work, try these links http://www.dermatologytimes.com/dermatolog...il.jsp?id=65528 http://health.groups.yahoo.com/group/rosac...t/message/55494 http://www.askbillsardi.com/reports/accutane_report.pdf
  3. It's not my intention to scare you. Millions of people have taken accutane WITHOUT experiancing any prolonged side effects, however thousands say they have experianced long term side effects. The intention of my post is to inform you about the section called "overcomming the side effects of accutane". In this section the author talks about numerios vitamins that should be taking whilst also taking accutane so as to prevent any damage the drug might do. I'm not a doctor so i don't know how accura
  4. don't have any laser work done whilst your on accutane, you have to wait for 6 or 12 months
  5. I've read that photoderm is suppose to stop hair from growing and also reduce pore size. It's really expensive so may speak to a few people that do it. First consultations are suppose to be free
  6. hi everyone those who are interested in using accutane or those people who have used accutane and have experianced prolonged side effects should read the following website http://www.billsardi.com/reports/accutane_report.pdf Although the author is VERY critical with the drug he also includes a section called Overcoming the Side Effects of Accutane. In the this section the author talks about the simutanious use of various vitamins to prevent any damage that accutane may do. It also says that
  7. Hi everyone I was wondering if anyone has or know anyone that has been treated by a Dr Nikolai Syrokomsky. He is a dermatoligist in the Ukraine. Aparently he uses a herbal approach with amazing results. His website have some EXTREAMLY IMPRESSIVE photos but he does not provide an address so I don't know if he is genuine. Any information that you can provide would be greatly appreciated Nick PS: His website can be found at http://www.dr.syrokomsky.com/eng-page3.html
  8. hi everyone those who are interested in using accutane or those people who have used accutane and have experianced prolonged side effects should read the following website http://www.billsardi.com/reports/accutane_report.pdf Although the author is VERY critical with the drug he also includes a section called Overcoming the Side Effects of Accutane. In the this section the author talks about the simutanious use of various vitamins to prevent any damage that accutane may do. It also says that
×